On approximate solution of systems of linear ordinary differential equations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, p. 17
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a4,
author = {Fage, M. K. and Maximey, G. A.},
title = {On approximate solution of systems of linear ordinary differential equations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {17},
year = {1974},
volume = {15},
number = {1-2},
zbl = {0326.65043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a4/}
}
TY - JOUR AU - Fage, M. K. AU - Maximey, G. A. TI - On approximate solution of systems of linear ordinary differential equations JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1974 SP - 17 VL - 15 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a4/ LA - en ID - AUCMP_1974_15_1-2_a4 ER -
%0 Journal Article %A Fage, M. K. %A Maximey, G. A. %T On approximate solution of systems of linear ordinary differential equations %J Acta Universitatis Carolinae. Mathematica et Physica %D 1974 %P 17 %V 15 %N 1-2 %U http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a4/ %G en %F AUCMP_1974_15_1-2_a4
Fage, M. K.; Maximey, G. A. On approximate solution of systems of linear ordinary differential equations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, p. 17. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a4/